MAUDE Adverse Event Report: ROCHE DIAGNOSTICS TINA-QUANT LIPOPROTEIN (A) GEN. 2; LIPOPROTEIN, LOW-DENSITY, ANTIGEN, ANTISERUM, CONTROL

ROCHE DIAGNOSTICS TINA-QUANT LIPOPROTEIN (A) GEN. 2; LIPOPROTEIN, LOW-DENSITY, ANTIGEN, ANTISERUM, CONTROL
Catalog Number 08106126190
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/30/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The analyzer serial number is (b)(6).
 
Event or Problem Description
There was an allegation of questionable lpa2 tina-quant lipoprotein (a) gen.2 results for several patient plasma samples on a cobas pure c 303 analytical unit.The customer provided examples for 2 patient samples.On (b)(6) 2024, sample 1 had an initial lpa2 result accompanied by a flag indicating the value is above the linearity/measuring range of the assay.The sample was repeated and the result was 707 nmol/l.The customer questioned the result as it did not match the patient's clinical history.On (b)(6) 2024, the sample was repeated and the result was 437 nmol/l accompanied by a flag indicating the value is above the linearity/measuring range of the assay.The sample was auto-repeated and the result was 493 nmol/l.A 1:3 dilution was made from the patient sample and tested and the result was 441 nmol/l.The patient also had another sample result of 669 nmol/l.Clarification on the date of testing and if it was obtained from a sample from the same collection was requested but not provided.
 
Additional Manufacturer Narrative
The customer reported the lpa2 tina-quant lipoprotein (a) gen.2 result of 493 nmol/l.The lpa2 result of 669 nmol/l was obtained on (b)(6) 2024 and was from a new patient sample.The investigation found that the discrepant results were from vascular surgery patients who had very high lpa2 concentrations above the measuring range.All samples were above or very close to the high dose hook limit of the assay.Per product labeling, "high dose hook-effect: no false result occurs up to a lipoprotein (a) concentration of 450 nmol/l." based on the calibration and qc data, a general reagent issue could be excluded.The investigation did not identify a product problem.
 
Additional Manufacturer Narrative
Medwatch field h2 type of follow up was updated for the initial follow-up report submitted.

Brand Name
TINA-QUANT LIPOPROTEIN (A) GEN. 2
Common Device Name
LIPOPROTEIN, LOW-DENSITY, ANTIGEN, ANTISERUM, CONTROL
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key20313080
Report Number1823260-2024-02793
Device Sequence Number12787087
Product Code DFC
UDI-Device Identifier07613336140833
UDI-Public07613336140833
Combination Product (Y/N)Y
Initial Reporter CountryGM
PMA/510(K) Number
K122722
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2025
Device Catalogue Number08106126190
Device Lot Number78461901
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/03/2024
Supplement Date Received by Manufacturer11/18/2024
11/18/2024
Initial Report FDA Received Date09/26/2024
Supplement Report FDA Received Date12/02/2024
12/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown